The collapsing method of defuzzification for discretised interval type-2 fuzzy sets.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Greenfield, Sarah
dc.contributor.author Chiclana, Francisco
dc.contributor.author Coupland, Simon
dc.contributor.author John, Robert, 1955-
dc.date.accessioned 2010-03-09T10:17:59Z
dc.date.available 2010-03-09T10:17:59Z
dc.date.issued 2009-06
dc.identifier.citation Greenfield, S. et al. (2009) The collapsing method of defuzzification for discretised interval type-2 fuzzy sets. Information Sciences, 179 (13), pp. 2055-2069. en
dc.identifier.issn 0020-0255
dc.identifier.uri http://hdl.handle.net/2086/3518
dc.language.iso en en
dc.publisher Elsevier en
dc.title The collapsing method of defuzzification for discretised interval type-2 fuzzy sets. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.ins.2008.07.011
dc.researchgroup Centre for Computational Intelligence en
dc.researchgroup DIGITS en
dc.peerreviewed Yes en
dc.ref2014.selected 1367395509_0210680095793_11_3


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record